A Shapiro lemma for diagrams of spaces with applications to equivariant topology
Compositio Mathematica, Tome 96 (1995) no. 3, p. 249-282
@article{CM_1995__96_3_249_0,
     author = {Moerdijk, Ieke and Svensson, J. A.},
     title = {A Shapiro lemma for diagrams of spaces with applications to equivariant topology},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {96},
     number = {3},
     year = {1995},
     pages = {249-282},
     zbl = {0853.55005},
     mrnumber = {1327146},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__96_3_249_0}
}
Moerdijk, I.; Svensson, J. A. A Shapiro lemma for diagrams of spaces with applications to equivariant topology. Compositio Mathematica, Tome 96 (1995) no. 3, pp. 249-282. http://www.numdam.org/item/CM_1995__96_3_249_0/

1 G.E. Bredon, Equivariant Cohomology Theories, SLN 34 (1967). | MR 214062 | Zbl 0162.27202

2 Th. Bröcker, Singuläre Definition der äquivarianten Bredon homologie, Manus. Math. 5 (1971), 91-102. | MR 293618 | Zbl 0213.49902

3 K.S. Brown, Cohomology of Groups, Springer-Verlag, 1982. | MR 672956 | Zbl 0584.20036

4 T. Tom Dieck, Transformation Groups and Representation Theory, SLN 766 (1979). | MR 551743 | Zbl 0445.57023

5 T. Tom Dieck, Transformation Groups, de Gruyter, 1987. | MR 889050 | Zbl 0611.57002

6 A. Dold, D. Puppe, Homologie nicht-additiver Funktoren. Anwendungen, Ann. de l'Inst. Fourier 11 (1961), 201-312. | Numdam | MR 150183 | Zbl 0098.36005

7 E. Dror Farjoun, Homotopy and homology of diagrams of spaces, in SLN 1286 (1987), 93-134. | MR 922924 | Zbl 0659.55011

8 E. Dror Farjoun, A. Zabrodsky, Homotopy equivalence between diagrams of spaces, J. Pure Appl. Alg. 41 (1986), 169-182. | MR 849903 | Zbl 0612.55017

9 W. Dwyer, D.M. Kan, Function complexes for diagrams of simplicial sets, Proc. Kon. Ned. Acad. Wet. 86 (= Indag. Math. 45) (1983), 139-146. | MR 705421 | Zbl 0555.55018

10 W. Dwyer. D.M. Kan, An obstruction theory for diagrams of simplicial sets, Proc. Kon. Ned. Acad. Wet. 87 (=Indag. Math. 46) (1984), 139-149. | MR 749527 | Zbl 0555.55018

11 B. Eckmann, Cohomology of groups and transfers, Ann. Math. 58 (1983), 481-493. | MR 58600 | Zbl 0052.02002

12 A.D. Elmendorf, Systems of fixed point sets, Trans. A.M.S. 277 (1983), 275-284. | MR 690052 | Zbl 0521.57027

13 A. Grothendieck, Sur quelques points de l'algèbre homologique, Tôhoku Math J. 9 (1957), 119-221. | MR 102537 | Zbl 0118.26104

14 P. Gabriel, M. Zisman, Calculus of Fractions and Homotopy Theory, Springer-Verlag, 1967. | MR 210125 | Zbl 0186.56802

15 A. Heller, Homotopy theories, Memoirs A.M.S. 383 (1988). | MR 920963 | Zbl 0643.55015

16 P.J. Hilton, U. Stammbach, A Course in Homological Algebra, Springer-Verlag, 1971. | MR 346025 | Zbl 0238.18006

17 L. Illusie, Complexe cotangent et déformations II, SLN 283 (1972). | MR 491681 | Zbl 0224.13014

18 K. Lamotke, Semi-simpliziale algebraische Topologie, Springer-Verlag, 1968. | MR 245005 | Zbl 0188.28301

19 L.G. Lewis, J.P. May, M. Steinberger, Equivariant Stable Homotopy Theory, SLN 1213 (1986). | Zbl 0611.55001

20 J.P. May, Simplicial Objects in Algebraic Topology, Van Nostrand, 1967 (reprinted by Univ. of Chicago Press, 1982). | MR 222892 | Zbl 0565.55001

21 I. Moerdijk, J.A. Svensson, The equivariant Serre spectral sequence, Proc. A.M.S. 118 (1993), 263-278. | MR 1123662 | Zbl 0791.55004

22 J.M. Møller, On equivariant function spaces, Pacific J. Math. 142 (1990), 103-119. | MR 1038731 | Zbl 0673.55012

23 M.Y. Oruç, The equivariant Steenrod algebra, Top. Appl. 32 (1989), 77-108. | MR 1003301 | Zbl 0675.55010

24 D. Quillen, Higher algebraic K-theory I, in SLN 341 (1973), 85-147. | MR 338129 | Zbl 0292.18004

25 R.M. Seymour, Some functorial constructions on G-spaces, Bull. London Math. Soc. 15 (1983), 353-359. | MR 703760 | Zbl 0519.57035

26 J S⋖Omińska, On the equivariant Chern homomorphism, Bull. de l'Acad. Pol. Sci. 24 (1976), 909-913. | Zbl 0343.55003

27 R.W. Thomason, Homotopy colimits in the category of small categories, Math. Proc. Camb. Phil. Soc. 85 (1979), 91-109. | MR 510404 | Zbl 0392.18001

28 F. Waldhausen, Algebraic K-theory of spaces, in SLN 1126 (1985), 318-419. | MR 802796 | Zbl 0579.18006

29 A. Weil, Sur la théorie du corps de classes, J. Math. Soc. Japan 3 (1951), 1-35 (see footnote p 12). | MR 44569 | Zbl 0044.02901